# SDR ASAA2025080459877

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N903AK
- Make and model: Boeing 737-9
- Aircraft serial: 67425
- Aircraft time: 6,957 hours, 1,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT ATTENDANT PANEL EMERGENCY EXIT LIGHTS SWITCH IS ILLUMINATED WITH A RED LED,  NORMALLY LED IS GREEN. GROUNDED - YES. ACCOMPLISHED EMERGENCY LIGHTS FUNCTIONAL TEST PER AMM 33-51-00-006, ALL LIGHTS OPERATE NORMAL, A/C OKAY OF SERVICE. SEAMC NOTIFIED REF AMM 33-51-00-710-801.
